|Hepitatis B and TB
Feb 20, 2011
Thanks alot the chance you gave me. I have HEP B and TB( it is not active).I am in the stage of minimal fibrosis. My doctor told me before i start treatment for HEP B, I've to take INH for TB. As we know INH has side effects on liver. Still I cann't decide to take INH. Please give me your advise. I am worried.
| Response from Dr. McGovern
With mild fibrosis, I would not consider you at high risk for severe liver outcome. You could still have some abnormalities of liver function tests, but these will be monitored while on INH.
If you develop symptoms of right upper quadrant pain or nausea or vomiting or jaundice, you need to contact your doctor.
However, my greatest worry is in patients with advanced scarring of their liver - and that is not you!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Ejaculation After Fisting Worried I Have HIV
- Painful Red Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Vomiting After Swallowing Cum Worried I Have HIV
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
- Do Condoms Cause Irritation?
- How Does Cervical Cancer Affect Your Reproductive System?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.